MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the marker was not visible.An accustick ii was selected for use.During the procedure, it was noted that the distal radiopaque marker was not visible on imaging.The device was removed and checked under imaging externally, it was identified that the marker was located in the middle of the needle shaft rather at the distal tip.The procedure was completed with another of the same device.No patient complications reported.
 
Additional Manufacturer Narrative
A1.Patient identifier: mrn: (b)(6).A2.Age at time of event: 18 years or older.Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed the ro marker was in the device middle section.The device was inspected under microscope and rag marks were observed along the device.These marks are located in the space between the correct ro marker position and the current position.It is important to mention that evidence of correct ro marker colocation was observed at device distal end section.The device was measured in order to confirm the correct ro marker position and it was in wrong position.
 
Event or Problem Description
It was reported that the marker was not visible.An accustick ii was selected for use.During the procedure, it was noted that the distal radiopaque marker was not visible on imaging.The device was removed and checked under imaging externally, it was identified that the marker was located in the middle of the needle shaft rather at the distal tip.The procedure was completed with another of the same device.No patient complications reported.It was further reported that there was no visual issue/damage noted on the device prior to use.The procedure was completed using a replacement device and the patient was fine post procedure.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12543921
Report Number2134265-2021-12124
Device Sequence Number14473161
Product Code KGZ
UDI-Device Identifier08714729157588
UDI-Public08714729157588
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0026999039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1